# SDR SWAA2015100544582

- Difficulty date: October 2, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N642WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27715
- Aircraft time: 59,846 hours, 47,174 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin Panel
- Part number: 654645170A
- Part serial: MA19677
- Condition: Delaminated
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 SPOILER PANEL DELAMINATED UPPER SURFACE.  R & R NR 3 SPOILER IAW AMM.
